My rheumo denied that Levaquin causes problems after the Levaquin was discontinued and did rather cursory movement tests before concluding that I just had arthritis. (I have no family history or arthritis, whatsoever). I am 43.
He didn't want to hear the sequence of recent medical events prior to my being FQed by the GI (Dr. Jack Ass), where I had made numerous complaints about everything else, and was thoroughly examined by numerous other medical professionals who made absolutely no observation of any joint, muscular, or movement problems, nor noted any complaint from me about it. Everything started with the Levaquin.
If I had been FQed four months earlier, then:
1) the dermatologist would have been alarmed. He had checked me over thoroughly four months earlier and removed a mole and numerous skin tags.
2) I would have never survived the exercise stress test two months earlier at the cardiologist. I would have been immediately pulled under by the treadmill and been run over, repeatedly!
3) I would have let out a hair-straightening scream at the orthopedist when he tested my ankle a few weeks earlier for an old sprain injury. I only had local discomfort that bothered me when I was sleeping, not when I was walking or standing. Thanks to Levaquin, I now ache all over, especially from my hips to my feet.
It is amazing that my rheumo seems base his knowledge on whatever the drug rep told him. It is sheer arrogance that he would never believe his own patient, even though his field is not one that ordinarily dispenses antibiotics nilly-willy.
He did, however, give me a bag of free samples of Vioxx and a prescription for Flexeril. Unfortunately, the Vioxx can cause GI bleeding (he knew that I was still suffering from GI problems) and Flexeril is not indicated for persons with urinary problems (he knew that I had interstitial cystitis, as well).
What a damn moron!
Last Updated 7/15/04